Bulletin de l'Académie des Sciences de Russie. VI série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1918, Volume 12, Issue 2-3, Pages 99–118 (Mi izv5893)  

This article is cited in 1 scientific paper (total in 1 paper)

Remarques sur les quadratures

V. Stekloff (V. Steklov)


Full text: PDF file (1160 kB)

Bibliographic databases:
Language:

Citation: V. Stekloff (V. Steklov), “Remarques sur les quadratures”, Bulletin de l'Académie des Sciences de Russie. VI série, 12:2-3 (1918), 99–118

Citation in format AMSBIB
\Bibitem{Ste18}
\by V.~Stekloff (V.~Steklov)
\paper Remarques sur les quadratures
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1918
\vol 12
\issue 2-3
\pages 99--118
\mathnet{http://mi.mathnet.ru/izv5893}
\zmath{https://zbmath.org/?q=an:48.1362.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5893
  • http://mi.mathnet.ru/eng/izv/v12/i2/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “V.A. Steklov's problem of estimating the growth of orthogonal polynomials”, Proc. Steklov Inst. Math., 289 (2015), 72–95  mathnet  crossref  crossref  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:93
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021